# SDR 9719229916

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

LEFT GENERATOR OFF LIGHT AND INSTRUMENT COMPARATOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL AT APPROXIMATELY 65 TO 70 KNOTS.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE DEFERRED LEFT ENGINE GENERATOR PER MEL 24-1A.
